Does geodon make you nervous? It doesn't seem to keep my mind stable enough. And does abilify make you hungry? The geodon has really kept my weight down but just doesn't seem to be strong enough. Maybe I need a change. Please help with knowledge on these sideaffects!! Thanks, AmVan
I took abilify for a while and quit. I hate the way it made me feel. When you take more than one drug you have to pull each one away one at a time to find out which drug is the bad side effects. I did not gain weight.
Thank you so much for your reply. I'm glad the abilify didn't make you gain weight and if I'm lucky, maybe I won't have the bad effects you did. If I'm real lucky maybe I can increase my geodon without the additional side affects I'm already suffering ... such as being unable to swallow at times. I really have my doubts about the geodon, though. Thanks again for your badly needed support! It's helped greatly in making a decision.
Wow, difficulty swallowing is serious, I had that side effect on paxil. And the doctor put it as allergy and stopped it right away. That side effect you should tell your doctor about it, mine was so gradual I did not know it was an allergy until it got so bad I had difficulty swallowing at every meal!
The swallowing is a big problem really. I can swallow food and beverage, just salivia or dry swallowing I have trouble. I know some antipsychotics have that as a side affect from what I've read.
I used to take paxil. In fact I feel like I've taken everything out there except the newest stuff. . I take prozac and lamictal and I know for sure I don't get any noticable sideaffects from them. So the abilify should be a clean take. My major concern is weight gain.
I hope your swallowing is okay now and you have no problems with it.
I didn't know it was a serious sideaffect. I see my pdoc next week and will talk to him about it. Once again you came through for me. Thank you. AmVan: (schizoaffective, borderline personality, disociative disorders) - Prozac, lamictal, geodon, ambien cr with valium. I'd like to come off the ambien. Serequel is what originaly messed up my sleep and 4 years later I still have insomnia. It seems we just can't win!